On suborderings of the α-recursively enumerable α-degrees

Annals of Mathematical Logic 4 (4):369-392 (1972)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1016/0003-4843(72)90005-8
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 33,142
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Metarecursive Sets.G. Kreisel & Gerald E. Sacks - 1965 - Journal of Symbolic Logic 30 (3):318-338.

Add more references

Citations of this work BETA

Reverse Mathematics: The Playground of Logic.Richard A. Shore - 2010 - Bulletin of Symbolic Logic 16 (3):378-402.
Some Minimal Pairs of Α-Recursively Enumerable Degrees.Manuel Lerman & Gerald E. Sacks - 1972 - Annals of Mathematical Logic 4 (4):415-442.
The Recursively Enumerable Α-Degrees Are Dense.Richard A. Shore - 1976 - Annals of Mathematical Logic 9 (1-2):123-155.
Minimal Α-Degrees.Richard A. Shore - 1972 - Annals of Mathematical Logic 4 (4):393-414.

View all 14 citations / Add more citations

Similar books and articles

The Isolated D. R. E. Degrees Are Dense in the R. E. Degrees.Geoffrey Laforte - 1996 - Mathematical Logic Quarterly 42 (1):83-103.
Complementation in the Turing Degrees.Theodore A. Slaman & John R. Steel - 1989 - Journal of Symbolic Logic 54 (1):160-176.
On Recursive Enumerability with Finite Repetitions.Stephan Wehner - 1999 - Journal of Symbolic Logic 64 (3):927-945.
'Splittings of 0' Into the Recursively Enumerable Degrees.Xiaoding Yi - 1996 - Mathematical Logic Quarterly 42 (1):249-269.
On the Orbits of Hyperhypersimple Sets.Wolfgang Maass - 1984 - Journal of Symbolic Logic 49 (1):51-62.
Some Minimal Pairs of Α-Recursively Enumerable Degrees.Manuel Lerman & Gerald E. Sacks - 1972 - Annals of Mathematical Logic 4 (4):415-442.

Analytics

Added to PP index
2014-01-17

Total downloads
2 ( #885,697 of 2,241,495 )

Recent downloads (6 months)
1 ( #413,416 of 2,241,495 )

How can I increase my downloads?

Monthly downloads

My notes

Sign in to use this feature